Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Additive commutators between $2 \times 2$ integral matrix representations of orders in identical or different quadratic number fields


Author: Olga Taussky
Journal: Bull. Amer. Math. Soc. 80 (1974), 885-887
MSC (1970): Primary 15A36, 12A50, 10C10
DOI: https://doi.org/10.1090/S0002-9904-1974-13556-1
MathSciNet review: 0379427
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A36, 12A50, 10C10

Retrieve articles in all journals with MSC (1970): 15A36, 12A50, 10C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13556-1